# SDR IPXA2024112726460

- Difficulty date: October 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: NA54612419200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON #1 PRECOOLER UPPER PANEL AREA, FWD PANEL SUPPORT HAS A CRACK. DOT 28-28.  INSTALLED NEW #1 PYLON PRECOOLER WEB IAW SRM 51-40-21 P/NA54612419200 BATCH# 0004341019 P/N MS206156M4 BATCH# 0004302637 P/N CCR264SS3-4 BATCH# 0004335024.
